# SDR CA141031019

- Difficulty date: October 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 109,722 hours
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON DEPARTURE FROM CDG, CREW REPORTED RIGHT ENGINE WAS UNABLE TO OBTAIN TOGA THRUST ON TAKE-OFF RIGHT TO FIREWALL.
